Translator Disclaimer
December 2002 Review: Steve Jackson, A New Proof of the Strong Partition Relation on $\omega _{1}$; Steve Jackson, Admissible Suslin Cardinals in $L({\bf R})$; Steve Jackson, A Computation of $\delta _{5}^{1}$
Howard S. Becker
Bull. Symbolic Logic 8(4): 546-548 (December 2002). DOI: 10.2178/bsl/1182353936
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 4 • December 2002
Back to Top